Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications

2018 | Journal Article | LibreCat-ID: 21941
Klus, S., Nüske, F., Koltai, P., Wu, H., Kevrekidis, I., Schütte, C., & Noé, F. (2018). Data-Driven Model Reduction and Transfer Operator Approximation. Journal of Nonlinear Science, 985–1010.
LibreCat | DOI

2018 | Journal Article | LibreCat-ID: 16715
Bittracher, A., Koltai, P., Klus, S., Banisch, R., Dellnitz, M., & Schütte, C. (2018). Transition Manifolds of Complex Metastable Systems. Journal of Nonlinear Science, 28, 471–512.
LibreCat | DOI

2012 | Journal Article | LibreCat-ID: 16592
Flaßkamp, K., Ober-Blöbaum, S., & Kobilarov, M. (2012). Solving Optimal Control Problems by Exploiting Inherent Dynamical Systems Structures. Journal of Nonlinear Science, 599–629.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: APA

Export / Embed